# SDR ASOA201201095

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 33,079 hours, 29,568 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Loose
- Location: Oil Tranducer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 220, RECEIVED RT ENGINE OIL PRESSURE WARNING WITH OIL PRESSURE AT 15 PSI.  OIL TEMPERATURE WAS NORMAL OIL PRESS READ NORMAL AFTER DESCENT.  (ACFT RETURNED TO CAE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION)  FOUND RT ENGINE OIL TEMPERATURE BULB PRESSURE TRANSDUCER CONNECTOR PLUGS LOOSE.  TIGHTEN CONNECTOR AND PERFORMED ENGINE RUNS AT POWER OF THE DAY IAW AMM-79-31-05, ALSO R & R RT ENGINE OIL TANK PRESSURE RELIEF VALVE ASSY IAW CMM-SEI-843, OPS CHECKED GOOD, ACFT OK FOR SERVICE.
